# SDR CA150506005

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 44,636 hours
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Part number: 6937418502
- Condition: Sheared
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DAILY MAINTENANCE, THE AFT LOWER ROLLER CAM ON THE MAIN ENTRANCE DOOR WAS FOUND SHEARED OFF.  THE ROLLER CAM WAS REPLACED IAW THE AMM AND FUNCTION CHECKED SERVICEABLE.  THE ACFT WAS RETURNED TO SERVICE.
